# SDR YENA20110708296

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 37,982 hours, 13,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006364
- Condition: Failed
- Location: Cabin
- Part time: 23,052 hours, 7,962 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA RT CENTER EPSU INOP.  REMOVED AND REPLACED EPSU RT CENTER 33-51-38-04.  OPS CHECK GOOD.
